×

Some further asymptotic properties of Fourier constants. (English) Zbl 0081.06102


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Boas, R. P., jr.: Integrability of trigonometric series. I. Duke Math. J.18, 787-793 (1951). · Zbl 0045.03302
[2] ?: Integrability of trigonometric series. III. Quart. J. Math. (Oxford) (2)3, 217-221 (1952). · Zbl 0046.29604
[3] Boas, R. P., jr.: Absolute convergence and integrability of trigonometric series. J. Rational Mechanics and Analysis5, 621-632 (1956). · Zbl 0071.28404
[4] Boas, R. P., jr.: Entire Functions, pp. 196-197. New York 1954. · Zbl 0058.30201
[5] Chen, Y. M.: On the integrability of functions defined by trigonometrical series. Math. Z.66, 9-12 (1956). · Zbl 0071.06002
[6] Chen, Y. M.: Some asymptotic properties of Fourier constants and integrability theorems. Math. Z.68, 227-244 (1957). · Zbl 0078.05503
[7] Edmonds, S. M.: The Parseval formulae for monotonic functions. II. Proc. Cambridge Phil. Soc.46, 231-248 (1950). · Zbl 0038.21603
[8] ?: The Parseval formulae for monotonic functions. III. Proc. Cambridge Phil. Soc.46, 249-267 (1950). · Zbl 0038.21701
[9] Hardy, G. H., andJ. E. Littlewood: Elementary theorems concerning power series with positive coefficients and moment constants of positive functions. J. für Math.157, 141-158 (1927). · JFM 53.0193.03
[10] Hardy, G. H., andJ. E. Littlewood: Some new properties of Fourier constants. Math. Annalen97, 159-209 (1926). · JFM 52.0267.01
[11] Hardy, G. H., andJ. E. Littlewood: Some new properties of Fourier constants. J. London Math. Soc.6, 3-9 (1931). · Zbl 0001.13504
[12] Hardy, G. H., J. E. Littlewood andG. Pólya: Inequalities. Cambridge 1952. · Zbl 0047.05302
[13] Heywood, P.: Integrability theorems for power series and Laplace transforms. J. London Math. Soc.30, 302-310 (1955). · Zbl 0064.06201
[14] Heywood, P.: On the integrability of functions defined by trigonometric series. I. Quart. J. Math. (Oxford) (2)5, 71-76 (1954). · Zbl 0056.06105
[15] ?: On the integrability of functions defined by trigonometric series. II. Quart. J. Math. (Oxford) (2)6, 77-79 (1955). · Zbl 0064.06106
[16] Izumi, S.: Some trigonometrical series. III. J. of Math. (Tokyo)1, 128-136 (1953). · Zbl 0053.23403
[17] Izumi, S.: Some trigonometrical series. XI. Tôhoku Math. J. (2)6, 73-77 (1954). · JFM 45.1238.01
[18] Izumi, S., andM. Satô: Integrability of trigonometrical series. I. Tôhoku Math. J. (2)6, 258-263 (1954). · Zbl 0058.05606
[19] Mulholland, H. P.: The generalization of certain inequality theorems involving powers. Proc. London Math. Soc. (2)33, 481-516 (1932). · Zbl 0004.25101
[20] Mulholland, H. P.: Concerning the generalization of the Young-Hausdorff theorem. Proc. London Math. Soc. (2)35, 257-293 (1933). · Zbl 0007.34504
[21] Salem, R.: Sur les séries de Fourier des fonctions de carré sommable. Comptes Rendus197, 1175-1176 (1933). · Zbl 0008.01101
[22] Salem, R.: Généralisation de certains lemmes de Van der Corput et applications aux séries trigonométriques. Comptes Rendus201, 470-472 (1935). · Zbl 0012.10403
[23] Sunouchi, G.: Integrability of trigonometrical series. J. of Math. (Tokyo)1, 99-103 (1953). · Zbl 0053.23303
[24] Sz.-Nagy, B.: Séries et intégrales de Fourier des fonctions monotones non bornées. Acta Sci. Math. (Szeged)13, 118-135 (1949). · Zbl 0039.29501
[25] Zygmund, A.: Trigonometrical Series. Warszawa-Lwów 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.